# SDR ASAA2017123023063

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,714 hours, 12,868 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9247
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 43,714 hours, 12,868 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WILL NOT START. GOOD DUCT PRESSURE. CB IN, NO START VALVE OPEN LIGHT. GROUNDED - YES. REMOVED NR 1 ENGINE START VALVE PER AMM 80-11-03-000-801-F00. INSTALLED NEW START VALVE PER AMM 80-11-03-400-801-F00. GND VERIFICATION AND LEAK CHECK GOOD PER AMM 71-00-00-700-809-F00.
